MathSciNet Relay Station
MathSciNet bibliographic data
MR1083813 45B05
Liu, Yun Kang; Wu, Zi Qian Fredholm and non-Fredholm theorems for a class of integro-functional equations. (Chinese) Acta Sci. Natur. Univ. Sunyatseni 29 (1990), no. 3, 25–30.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement